| Catalog Number |
7717305 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the department inserted a catheter into the patient.During the preparatory phase, no abnormalities were detected in the pre-filled catheter.The entire catheterization process proceeded smoothly.After attaching the connector, blood return was successful.However, during flushing, leakage was observed at the catheter body.Concerned that the portion already inserted into the body might also be compromised, the catheter was subsequently removed and reinserted on the opposite side.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak is confirmed; however, the exact cause is unknown.One video of a groshong picc was returned for evaluation.An initial visual observation of the video showed a groshong picc inserted in a patient¿s arm with a leak in the catheter tubing near the first depth marker distal to the distal connector piece.No details of the damage at the leak site could be discerned from the returned video, and there were no distinguishing features in the returned video of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.